American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Martijn Caspers and Mikael de la Salle. Schur and Fourier multipliers of an amenable group acting on non-commutative $L^p$-spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sjoerd Dirksen. Noncommutative Boyd interpolation theorems. Trans. Amer. Math. Soc. 367 (2015) 4079-4110.
Abstract, references, and article information   
View Article: PDF

[3] Daewon Chung, M. Cristina Pereyra and Carlos Perez. Sharp bounds for general commutators on weighted Lebesgue spaces. Trans. Amer. Math. Soc. 364 (2012) 1163-1177. MR 2869172.
Abstract, references, and article information   
View Article: PDF

[4] Xuan Thinh Duong, Loukas Grafakos and Lixin Yan. Multilinear operators with non-smooth kernels and commutators of singular integrals. Trans. Amer. Math. Soc. 362 (2010) 2089-2113. MR 2574888.
Abstract, references, and article information   
View Article: PDF

[5] M. C. Vilela. Inhomogeneous Strichartz estimates for the Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 2123-2136. MR 2276614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pawel Bechler, Ronald DeVore, Anna Kamont, Guergana Petrova and Przemyslaw Wojtaszczyk. Greedy wavelet projections are bounded on BV. Trans. Amer. Math. Soc. 359 (2007) 619-635. MR 2255189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stefan Geiss. A counterexample concerning the relation between decoupling constants and UMD-constants. Trans. Amer. Math. Soc. 351 (1999) 1355-1375. MR 1458301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nigel Kalton and Marius Mitrea. Stability results on interpolation scales of quasi-Banach spaces and applications. Trans. Amer. Math. Soc. 350 (1998) 3903-3922. MR 1443193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zbigniew Slodkowski. Complex interpolation for normed and quasi-normed spaces in several dimensions. III. Regularity results for harmonic interpolation . Trans. Amer. Math. Soc. 321 (1990) 305-332. MR 991968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zbigniew Slodkowski. Complex interpolation of normed and quasinormed spaces in several dimensions. II. Properties of harmonic interpolation . Trans. Amer. Math. Soc. 317 (1990) 255-285. MR 949900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1